# SDR TSAA20170402010

- Difficulty date: April 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 39,709 hours, 41,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED BEYOND LIMITS RT AFT SKIN AT STA 1016, BETWEEN STRINGER 18L AND STRINGER 20L IAW SRM 53-80-01, REPAIR 2, REVISION 113.
